Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
asburypark101

I dont understand this :/

So I had this weird nodule on my face that went away really fast, but caused a lot of redness that was very noticeable. After a few days the redness went away gradually and it was looking a lot better. Then yesterday, since it was Saturday, I put a ton of moisteruizer on it to help heal it. Then when I took the moisteruizer off this morning, it just got soo much more red and so much bigger. I dont get it how moisteruizer can do this?!? I know from looking at the pics its not that big of a deal, but this summer I suffered from a moderate case of irritant contact dermatits from putting too much acne medication on one spot (it was the sulfacetamide for everyones info), which really got me depressed. I just dont understand if that can be happening again from moisteruizer, which I think is really weird. Just an fyi I use retin-A cream .05 and minocycline 2x/day as well. Last night I did not put any retin-A on this though in fear of irritating it too much. So basically I was just curious if this is PIH, an irritation, or something else? Thanks everybody!!!

post-113521-1286122030_thumb.jpg

post-113521-1286122039_thumb.jpg

post-113521-1286122049_thumb.jpg

post-113521-1286122057_thumb.jpg

post-113521-1286122030_thumb.jpg

post-113521-1286122039_thumb.jpg

post-113521-1286122049_thumb.jpg

post-113521-1286122057_thumb.jpg

Share this post


Link to post
Share on other sites

my advise is wait use normal soap or honey dont use fade creams as it would made things worst as it did on my dark mark use only natural product no chemical

Share this post


Link to post
Share on other sites

I'd say it's just PIH and all the moisturiser you put on irritated it a little, should just fade in time, try not to overdo it again though :hand:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×